MathSciNet Relay Station
MathSciNet bibliographic data
MR938869 (89g:11030) 11D79 (11E92)
Low, Lewis; Pitman, Jane; Wolff, Alison Simultaneous diagonal congruences. J. Number Theory 29 (1988), no. 1, 31–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement